| Model Number |
ZLB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information: age/date of birth: unknown, information not provided.Date of event: exact date unknown, best estimate is between (b)(6) 2019 - (b)(6) 2019.Email address: unknown, information not provided.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
Customer reported an intraocular lens (iol) was explanted from the patient¿s right eye due to unexpected post-op refraction.The patient has recovered.No further information was provided.
Additional Manufacturer Narrative
Additional information: section d10: device available for evaluation: yes.Section d10: returned to manufacturer on: 07/29/2020.Section h3: device returned to manufacturer: yes.Device evaluation: visual inspection under magnification revealed viscoelastic residue on the optic body and haptics and that the lens was received cut in half, which is consistent with a lens that was handled during explant.Based on the return condition of the lens, no further evaluation could be performed.The complaint issue could not be confirmed, and no product deficiency could be identified.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.A search revealed that no other complaints were received for this production order.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.